Advertisement

Mathematische Zeitschrift

, Volume 213, Issue 1, pp 187–216 | Cite as

Nekhoroshev estimates for quasi-convex hamiltonian systems

  • Jürgen Pöschel
Article

Keywords

Periodic Orbit Hamiltonian System Stability Time Stability Estimate Stability Radius 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Arnold, V.I. (ed.): Dynamical Systems III. (Encycl. Math. Sci., vol. 3) Berlin Heidelberg New York: Springer 1988Google Scholar
  2. 2.
    Benettin, G., Galgani, L., Giorgilli, A.: A proof of Nekhoroshev's theorem for the stability times in nearly integrable Hamiltonian systems. Celestial Mech.37, 1–25 (1985)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Benettin, G., Galgani, L., Giorgilli, A.: Realization of holonomic constraints and freezing of high frequency degrees of freedom in the light of classical perturbation theory, part II: Commun. Math. Phys.121, 557–601 (1989)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Benettin, G., Gallavotti, G.: Stability of motions near resonances in quasi-integrable Hamiltonian systems. J. Stat. Phys.44, 293–338 (1986)MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Delshams, A., Gutiérrez, P.: Effective stability for nearly integrable Hamiltonian systems. Barcelona (Preprint 1991)Google Scholar
  6. 6.
    Fassò, F.: Lie series method for vector fields and Hamiltonian perturbation theory. J. Appl. Math. Phys.41, 843–864 (1990)MATHCrossRefGoogle Scholar
  7. 7.
    Gallavotti, G.: Quasi-integrable mechanical systems. In: Osterwalder, K., Stora, R. (eds.) Phénomènes critiques, systèmes aléatoires, théories de jauge, part II. Les Houches 1984, pp. 539–624. Amsterdam New York: North-Holland 1986Google Scholar
  8. 8.
    Giorgilli, A.: New insights on the stability problem from recent results in classical perturbation theory. Università degli studi di Milano, quaderno n. 35 (Preprint 1990)Google Scholar
  9. 9.
    Giorgilli, A., Galgani, L.: Rigorous estimates for the series expansions of Hamiltonian perturbation theory. Celestial Mech.37, 95–112 (1985)CrossRefMathSciNetGoogle Scholar
  10. 10.
    Giorgilli, A., Zehnder, E.: Exponential stability for time dependent potentials. ETH Zürich (Preprint 1991)Google Scholar
  11. 11.
    Il'yashenko, Yu.S.: A steepness test for analytic functions. Usp. Mat. Nauk41, 193–194 (1986); Russ. Math. Surv.41, 229–230 (1986)MathSciNetGoogle Scholar
  12. 12.
    Lochak, P.: Stabilité en temps exponentiels des systèmes Hamiltoniens proches de systèmes intégrables: résonances et orbites fermés. Laboratoire Math. Ec. Norm. Supér. (Preprint 1990)Google Scholar
  13. 13.
    Lochak, P.: Canonical perturbation theory via simultaneous approximation. Ec. Norm. Supér. (Preprint 1991); Russ. Math. Surv. (to appear)Google Scholar
  14. 14.
    Lochak, P., Meunier, C.: Multiphase Averaging for Classical Systems. (Appl. Math. Sci., vol. 72) Berlin Heidelberg New York: Springer 1988MATHGoogle Scholar
  15. 15.
    Lochak, P., Neishtadt, A.I.: Estimates of stability time for nearly integrable systems with a quasiconvex Hamiltonian. Chaos (to appear)Google Scholar
  16. 16.
    Molchanov, A.M.: The resonant structure of the solar system. Icarus8, 203–215 (1968)CrossRefGoogle Scholar
  17. 17.
    Molchanov, A.M.: The reality of resonances in the solar system. Icarus11, 104–110 (1969)CrossRefGoogle Scholar
  18. 18.
    Neishtadt, A.I.: The separation of motions in systems with rapidly rotating phase. J. Appl. Math. Mech.48(2), 133–139 (1984); Prikl. Mat. Mekh.48(2), 197–204 (1984)CrossRefMathSciNetGoogle Scholar
  19. 19.
    Nekhoroshev, N.N.: Behaviour of Hamiltonian systems close to integrable. Funct. Anal. Appl.5, 338–339 (1971)MATHCrossRefGoogle Scholar
  20. 20.
    Nekhoroshev, N.N.: An exponential estimate of the time of stability of nearly-integrable Hamiltonian systems, I. Usp. Mat. Nauk32, 5–66, (1977); Russ. Math. Surv.32, 1–65 (1977)MATHGoogle Scholar
  21. 21.
    Nekhoroshev, N.N.: An exponential estimate of the time of stability of nearly-integrable Hamiltonian systems, II. Tr. Semin. Petrovsk.5, 5–50 (1979); In: Oleinik, O.A. (ed.) Topics in Modern Mathematics, Petrovskii Semin, no. 5. New York: Consultant Bureau 1985MATHMathSciNetGoogle Scholar
  22. 22.
    Pöschel, J.: Integrability of Hamiltonian systems on Cantor sets. Commun. Pure Appl. Math.35, 653–695 (1982)MATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Jürgen Pöschel
    • 1
  1. 1.Institut für Angewandte MathematikUniversität BonnBonn 1Germany

Personalised recommendations